# SDR ABXA20230927189

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 94,624 hours, 19,389 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: ABXT039
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 502,821 hours, 3,084 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EICAS CABIN ALT (AUTO 2 CONTROLLER) MAINTENANCE DEFERRED AUTO PRESSURIZATION.AFTER ONE FLIGHT, MAINTENANCE REMOVED AND INSTALLED AUTO PRESSURE CONTROLLER ASSY IAW BOEING 767 AMM 21-31-02. OPS CK GOOD AT THIS TIME PLACARD REMOVED. THIS AC REMAINS ETOPS 180 THIS CLEARS DI 45381 NO MX REVERSAL ACTION REQUIRED. 38100-28/3 .AC RETURNED TO SERVICE
